# SDR P2EA01182

- Difficulty date: September 7, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE SKIN STRINGER 14 RT, LAP JOINT LOWER ROW OF FASTENERS BETWEEN BS 727B PLUS 3 INCHES, AND BS 727B PLUS 9 INCHES, WITH CRACKS AROUND FASTENERS.  REPAIRED FUSELAGE SKIN SECTION FROM BS 727A PLUS 19 INCHES TO BS 727B PLUS 12 INCHES, BETWEEN STRINGER 13 AND 15 RIGHT, DUE TO CRACK IAW SRM 53-30-3 FIG 9.  (M)
